# SDR DALA2023110108982

- Difficulty date: October 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,111 hours, 30,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION RUBBING STRIP ON FLAP TRACK FAIRING 632CB ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 611713-14. (0037596)
